Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 2, Pages 81-97
http://dx.doi.org/10.1155/S1048953388000073

On the inverse problem for a heat-like equation

Department of Mathematics and Computer Science, San Jose State University, USA

Received 5 January 1987; Revised 7 November 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Malyshev, “On the inverse problem for a heat-like equation,” Journal of Applied Mathematics and Simulation, vol. 1, no. 2, pp. 81-97, 1987. https://doi.org/10.1155/S1048953388000073.